Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 430, NWS Little Rock, AR

September 23, 2025Conway County, Pope County, Van Buren County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Sep 23, 2025, 6:19 PM CDT for Conway County, Pope County, Van Buren County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 23, 2025, 6:19 PM CDT (23:19 UTC)
Expired
Sep 23, 2025, 7:00 PM CDT
In force
41 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Conway County, AR, Pope County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 87 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 23, 3:06 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1673 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

665 
WUUS54 KLZK 232319
SVRLZK
ARC029-115-141-240000-
/O.NEW.KLZK.SV.W.0430.250923T2319Z-250924T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
619 PM CDT Tue Sep 23 2025

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southwestern Van Buren County in north central Arkansas...
  Northeastern Conway County in central Arkansas...
  Northeastern Pope County in central Arkansas...

* Until 700 PM CDT.

* At 618 PM CDT, a severe thunderstorm was located near Hector, or 19
  miles northeast of Russellville, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hector...                         Lanty...
  Jerusalem...                      Solgohachia...
  Claude...                         Cleveland...
  St. Vincent...                    Blick...
  Hattieville...                    Solo...
  Middleton...                      Appleton...
  Beverage Town...                  Brock Creek Campground...
  Overcup...                        Scotland...
  Wonderview...                     Culpepper...
  Formosa...                        Macedonia in Conway County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
north central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for central and
north central Arkansas.

&&

LAT...LON 3547 9305 3561 9297 3551 9248 3521 9270
TIME...MOT...LOC 2318Z 291DEG 30KT 3548 9291 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

70

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 12:40 PM CDT, 5 hours 39 minutes earlier. Its key messages:

  • Issued at 153 AM CDT Tue Sep 23 2025 -Severe thunderstorm threat increases into the afternoon/evening hours today -Best threat for seeing severe weather over the NW half/third of the state. -Damaging winds...large hail...and a few tornadoes possible -Threat for flooding continues...with additional heavy rain expected...especially in some of the areas that already saw heavy rain on Mon -Calmer/drier conditions expected late this week through the weekend
Area forecast discussion, Sep 23, 12:40 PM CDT, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1240 PM CDT Tue Sep 23 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 153 AM CDT Tue Sep 23 2025

-Severe thunderstorm threat increases into the afternoon/evening
hours today

-Best threat for seeing severe weather over the NW half/third of the
state.

-Damaging winds...large hail...and a few tornadoes possible

-Threat for flooding continues...with additional heavy rain
expected...especially in some of the areas that already saw heavy
rain on Mon

-Calmer/drier conditions expected late this week through the
 weekend

&&

.DISCUSSION...
Issued at 153 AM CDT Tue Sep 23 2025

All quiet conditions ongoing across the Natural State early this Tue
morning...but this will change later this morning and especially by
this afternoon. SFC low pressure is located to the west of AR over
the panhandles of TX/OK...with convection ongoing just ahead of this
SFC low. A weak warm front extended generally ESE into AR/SWRN
TN...with some isolated convection already ongoing across NERN AR
into WRN TN just north of this front.

The warm front will continue lifting slowly north this
morning...potentially near the MO Bootheel by late morning. New
convection looks to fire along this front soon...initiating sometime
over the next several hrs. At this same time...the ongoing convection
near the SFC low to the west will continue to move east toward SW
MO/NW AR through sometime after sunrise. A preceding outflow may
then drop SE ahead of this convection by midday into the early
afternoon hrs...with new convection possibly propagating SE into the
afternoon timeframe. Flow aloft will be nearly zonal...with a cold
front dropping SE by late this afternoon into the evening hrs. This
cold front will bring additional forcing to any outflow boundaries
dropping SE...with more organized convection becoming possible this
afternoon and evening. Eventually...this more organized convection
will then drop south/SE by late tonight into Wed morning.

The threat for some organized strong to SVR convection will increase
today ahead of the cold front/SFC low as it moves E/SE over time.
Temps ahead of this convection could warm well into the 80s and some
90s...especially if the morning convection outflows hold back a bit
before pushing SE ahead of the front. This will allow for ample CAPE
to develop...with a more limiting factor being low level SHR. Even
so...there will be some pockets of enhanced low level SHR to create
some potential for rotating updrafts in the strongest convection.
Low level winds may back just enough to the SE ahead of the
outflow/front to create an increased risk for a few
tornadoes...mainly across WRN AR into north central AR. The best
threat for seeing organized SVR Wx in this zone...mainly the NWRN
half/third of AR...will be dependent on how soon the influence of
the morning convection moves into the state this morning from the
west. If this activity moves in quicker...and resulting outflows
drop south sooner...this threat may not be as enhanced...or the
threat pushed further south. The tornado threat will also be
dependent on how the SFC winds are oriented ahead of the
activity...with some near-term guidance showing a bit more SWRLY
component...which may decrease the tornado threat. In any case...the
best threat for seeing SVR Wx...including large hail...damaging
winds...and even a few tornadoes...will be across the WRN to NWRN
half/third of the state. However...exact details are still uncertain
on the these threats given the placement/timing of near-term
mesoscale features.

Will state that there will also continue to be a flash flood threat
through early Wed. Some areas expected to see organized convection
this Tue are areas that already saw several inches of rain on Mon.
As a result...and with an additional 1-3 inches or more or rain
possible again today...will continue with the Flood Watch for
flash/river flooding potential.

While the potential for seeing strong to SVR Wx decreases across AR
on Wed...some lingering strong storms could be seen during the
morning hrs across SERN sections. This threat decreases as the cold
front drops SE out of the state Wed afternoon. An upper trough axis
will drop SE by Wed night...with some lingering precip potential
possible into Thu. However...cooler/more stable conditions will
settle into the region by the latter portion of the week...with the
potential for precip becoming low. NW/NRLY flow aloft will then be
seen through the weekend...with drier/calmer conditions expected to
persist. While temps will warm into early next week...lower moisture
levels will keep conditions relatively comfortable...with precip
chances remaining low.

&&

.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Tue Sep 23 2025

Have utilized latest CAM guidance for TSRA forecast at sites.
General trend will be to have coverage develop southeastward
between 00 and 09z. IFR ceilings are expected across the northern
two thirds of the forecast are after 09z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     84  68  83  62 /  60  80  50  30
Camden AR         91  71  80  63 /  30  50  90  20
Harrison AR       78  65  76  59 /  90  80  40  30
Hot Springs AR    90  69  81  62 /  30  70  60  10
Little Rock   AR  88  72  82  65 /  30  60  60  20
Monticello AR     93  74  83  66 /  30  30  80  30
Mount Ida AR      89  68  81  61 /  30  80  50  10
Mountain Home AR  80  66  79  60 /  90  80  40  30
Newport AR        86  71  83  65 /  70  70  60  40
Pine Bluff AR     91  71  81  64 /  30  50  80  20
Russellville AR   88  69  82  63 /  50  80  30  10
Searcy AR         87  70  84  64 /  60  60  60  30
Stuttgart AR      90  72  81  65 /  40  50  70  30

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday afternoon for ARZ004>007-014>016-
024-031>033-039-042>045-103-112-113-121>123-130-137-138-140-141-
203-212-213-221>223-230-237-238-240-241-313-340-341.

&&

SHORT TERM...55
LONG TERM....55
AVIATION...55

In the hours before

Special weather statement, Sep 23, 3:20 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
320 PM CDT Tue Sep 23 2025

ARZ112-121-221-222-232100-
Pope County Higher Elevations AR-Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
320 PM CDT Tue Sep 23 2025

...A strong thunderstorm will impact portions of southwestern Newton
and northern Johnson Counties through 400 PM CDT
...

At 320 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Pettigrew, or 18 miles north of Clarksville,
moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dillen...                         Devils Knob...
Walnut...                         Rosetta...
Oak Grove in Johnson County...    Catalpa...
Fort Douglas...                   Yale...
Fallsville...                     Crossroad...
Haw Creek Falls Campground...     Swain...
Oark...                           Hunt...
Nail...                           Wolf Pen Campground...
Arbaugh...                        Mineral Springs Recreation Area...
Salus...                          Harmony...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for western,
central and north central Arkansas.

&&

LAT...LON 3592 9317 3557 9317 3552 9371 3577 9369
      3576 9352 3584 9352
TIME...MOT...LOC 2020Z 262DEG 20KT 3572 9357

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

65
Special weather statement, Sep 23, 3:39 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Little Rock AR
339 PM CDT Tue Sep 23 2025

ARZ014-015-232130-
Stone AR-Izard AR-
339 PM CDT Tue Sep 23 2025

...A strong thunderstorm will impact portions of Stone and
southwestern Izard Counties through 430 PM CDT
...

At 339 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Thola, or 11 miles west of Mountain View, moving east
at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mountain View...                  Melbourne...
Brandenberg...                    Lone Star...
Herpel...                         Lunenburg...
Blanchard Springs Campground...   Guion...
Allison...                        Alco...
Hanover...                        Mt Olive in Izard County...
Pleasant Grove...                 Timbo...
Gunner Pool Campground...         Barkshed Campground...
Newnata...                        Luber...
Fifty-Six...                      Boswell...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for north central
Arkansas.

&&

LAT...LON 3609 9188 3572 9189 3580 9241 3598 9240
      3597 9231 3602 9231
TIME...MOT...LOC 2039Z 275DEG 18KT 3591 9231

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

65
Special weather statement, Sep 23, 4:41 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
441 PM CDT Tue Sep 23 2025

ARZ112-121-221-222-232230-
Pope County Higher Elevations AR-Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
441 PM CDT Tue Sep 23 2025

...A strong thunderstorm will impact portions of southern Newton,
northern Johnson and northwestern Pope Counties through 530 PM CDT
...

At 441 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dillen, or 17 miles northeast of Clarksville, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dillen...                         Devils Knob...
Walnut...                         Bertha...
Rosetta...                        Oak Grove in Johnson County...
Catalpa...                        Fort Douglas...
Yale...                           Long Pool Campground...
Fallsville...                     Haw Creek Falls Campground...
Oark...                           Wolf Pen Campground...
Lurton...                         Mineral Springs Recreation Area...
Simpson...                        Salus...
Harmony...                        Friley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for western,
central and north central Arkansas.

&&

LAT...LON 3554 9301 3554 9321 3555 9322 3554 9322
      3554 9370 3574 9370 3577 9357 3576 9352
      3577 9352 3586 9306
TIME...MOT...LOC 2141Z 257DEG 26KT 3564 9327

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

70
Special weather statement, Sep 23, 5:38 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Little Rock AR
538 PM CDT Tue Sep 23 2025

ARZ016-024-025-033-232330-
White AR-Independence AR-Jackson AR-Cleburne AR-
538 PM CDT Tue Sep 23 2025

...Strong thunderstorms will impact portions of southwestern
Independence, southwestern Jackson, Cleburne and north central White
Counties through 630 PM CDT
...

At 538 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Higden to near Greers
Ferry. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Heber Springs...                  Greers Ferry...
Pangburn...                       Pleasant Plains...
Concord...                        Steprock...
Salado...                         Southside in Independence Count...
Letona...                         Albion...
Almond...                         Hickory Flat...
Wilburn...                        Ida...
Dewey...                          Brownsville...
Huff...                           Pearson...
Woodrow...                        Roosevelt...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for north central
Arkansas.

&&

LAT...LON 3569 9151 3546 9154 3531 9172 3546 9224
      3556 9217 3571 9215
TIME...MOT...LOC 2238Z 280DEG 25KT 3564 9208 3555 9209 3550 9215

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

65
Special weather statement, Sep 23, 5:51 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
551 PM CDT Tue Sep 23 2025

ARZ121-130-221-232330-
Western and Northern Logan County AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
551 PM CDT Tue Sep 23 2025

...A strong thunderstorm will impact portions of northeastern Logan
and Johnson Counties through 630 PM CDT
...

At 551 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wiederkehr Village, or 7 miles northeast of Ozark, moving east at 20
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clarksville...                    Lamar...
Knoxville...                      Hartman...
Hoyt...                           Woodland...
Hinkle...                         Spadra...
Tokalon...                        Lake Dardanelle...
Coal Hill...                      Morrison Bluff...
Oak Grove in Johnson County...    New Spadra...
Harmony...                        Yale...
Dublin...                         Ozone...
Ludwig...                         Union City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for western
Arkansas.

&&

LAT...LON 3569 9370 3565 9328 3533 9341 3544 9371
TIME...MOT...LOC 2251Z 286DEG 18KT 3558 9375

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

65
Special weather statement, Sep 23, 6:19 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Little Rock AR
619 PM CDT Tue Sep 23 2025

ARZ016-024-025-033-034-240015-
White AR-Independence AR-Woodruff AR-Jackson AR-Cleburne AR-
619 PM CDT Tue Sep 23 2025

...Strong thunderstorms will impact portions of northwestern
Woodruff, southwestern Independence, southwestern Jackson,
southeastern Cleburne and northeastern White Counties through 715 PM
CDT
...

At 619 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pleasant Plains to near Steprock to near
Pangburn. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Augusta...                        Bald Knob...
Judsonia...                       Pangburn...
Pleasant Plains...                Russell...
Tupelo...                         Hurricane Lake WMA...
Steprock...                       Bradford...
Letona...                         Weldon...
Albion...                         Hickory Flat...
Shoffner...                       Wilburn...
Thida...                          Dewey...
Heffington...                     Fitzhugh...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for north central
Arkansas.

&&

LAT...LON 3555 9120 3532 9119 3516 9137 3541 9208
      3555 9189 3569 9179
TIME...MOT...LOC 2319Z 289DEG 27KT 3557 9173 3548 9174 3543 9180

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

65

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 1:01 PM CDTSevere Thunderstorm WarningLZKBoone, Newton44 min
Sep 23, 1:22 PM CDTFlash Flood WarningLZKBoone3 hr
Sep 23, 1:39 PM CDTSevere Thunderstorm WarningLZKMarion, Newton, Searcy51 min
Sep 23, 1:51 PM CDTSpecial Weather StatementLZKBaxter, Marion39 min
Sep 23, 2:18 PM CDTFlash Flood WarningLZKNewton5 hr
Sep 23, 2:26 PM CDTSevere Thunderstorm WarningLZKBoone, Newton49 min
Sep 23, 2:27 PM CDTSevere Thunderstorm WarningLZKSearcy, Van Buren48 min
Sep 23, 2:46 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton44 min
Sep 23, 2:49 PM CDTSpecial Weather StatementLZKBaxter, Fulton41 min
Sep 23, 3:01 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope21 min
Sep 23, 3:07 PM CDTSevere Thunderstorm WarningLZKBaxter, Searcy, Stone38 min
Sep 23, 3:20 PM CDTSpecial Weather StatementLZKJohnson40 min
Sep 23, 3:39 PM CDTSpecial Weather StatementLZKStone51 min
Sep 23, 4:24 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Pope, Van Buren51 min
Sep 23, 4:34 PM CDTFlash Flood WarningLZKJohnson, Pope3 hr
Sep 23, 4:41 PM CDTSpecial Weather StatementLZKJohnson49 min
Sep 23, 4:45 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy45 min
Sep 23, 4:58 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren47 min
Sep 23, 5:03 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKConway, Johnson, Pope, Van Buren42 min
Sep 23, 5:25 PM CDTSevere Thunderstorm WarningLZKJohnson, Pope50 min
Sep 23, 5:35 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren40 min
Sep 23, 5:38 PM CDTSpecial Weather StatementLZKCleburne52 min
Sep 23, 5:51 PM CDTSpecial Weather StatementLZKJohnson39 min
Sep 23, 5:52 PM CDTSevere Thunderstorm WarningLZKJohnson, Pope, Van Buren38 min
Sep 23, 6:19 PM CDTSpecial Weather StatementLZKWhite56 min
Sep 23, 6:48 PM CDTSpecial Weather StatementLZKConway42 min
Sep 23, 6:49 PM CDTSevere Thunderstorm WarningLZKLogan, Scott41 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.